# SDR 2016FA0000354

- Difficulty date: April 30, 2016
- Submitted: August 4, 2016
- Operation: General aviation
- Aircraft: N392JT
- Make and model: Cndair CL600*
- Aircraft serial: 5020
- Aircraft time: 9,673 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE IS APPLIED WITHOUT PILOTS INPUT. THIS HAS HAPPENED FOUR TIMES IN THE LAST FOUR YEARS. RESULTS ARE TIRE BLOW OUTS, OVERHEATED BEARINGS, BRAKES OVER HEATED, MELTED TRANSDUCER AND HARNESS. REJECTION OF LOWER AXLE ASSEMBLY. THIS IS A SERVE SAFETY ISSUE WITH NO HELP WITH THE MANUFACTURER TO RESOLVE THE ISSUES.
